Doctor insights on:
Ventolin is the trade name for the chemical / drug albuterol. This drug is a medicine to be inhaled to open the airways and it acts quickly, so it is called a "short-acting bronchodilator". The medicine comes in both a hand-held inhaler and as a liquid to be used with a nebulizer machine . It also comes in a liquid form to take by mouth, but this should not be used ...Read more
Yes: Albuterol overdose could be fatal. If you are having thoughts about killing yourself, get seen at the nearest emergency room now. Have a friend or relative drive you or call 911 for emergency services for transport. You can call the National suicide hotlines 24/7 at 1-800-suicide (1-800-784-2433) or 1-800-273 – talk (1-800-273-8255) for support. ...Read more
Besides overdosing..: Albuterol can relieve symptoms, but will not do anything to treat the underlying condition. Anyone taking it frequently may be masking a serious underlying condition that needs treatment with "controller" type medications. Although frequent use may not lead to "overdosing, " the delay in appropriate treatment is dangerous & can sometimes prove fatal (due to progression of the underlying asthma. ...Read moreSee 1 more doctor answer
No: But i would be concerned about other behavioral health issues. See your doctor. ...Read more
No: Until December 2011 there was a product by the name of Primitene Mist that was sold over the counter. This has been banned for several reasons. Mostly because it was dangerous and was felt to be responsible for deaths. Remember when you use albuterol you are just treating symptoms and not the asthma. This often leads to increased use which can be dangerous. See a knowledgeable asthma doctor. ...Read moreSee 2 more doctor answers
- Talk to a doctor live online for free
- Albuterol nebulizer overdose
- Albuterol sulfate overdose
- Albuterol inhaler overdose
- Ask a doctor a question free online
- Can i overdose on vitamin b6?
- Expired albuterol nebulizer
- Can you overdose on ibuprofen 800mg?
- How many advil does it take to overdose?
- Talk to a urgent care specialist online for free